# SDR CHQA201100377

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 26,132 hours, 22,250 cycles
- Engine: Allsn AE3007A
- Engine time: 19,047 hours, 14,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17660
- Condition: Discharged
- Location: Cockpit
- Part time: 23,767 hours, 19,345 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPITS EMERGENCY LIGHT AND THE LEFT-HAND FORWARD EXTERNAL WING EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
